MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161005
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: this event was reported to hamilton medical ag as, ventilator device failed for the tightness test and the flow sensor calibration.This was noticed during the pre-operational check.A visual alarm was observable (message alert).Tightness test failure.The device log files (service log, error log, event log) were not provided to hamilton medical ag.This malfunctioning was reproducible.There is no patient involvement reported.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is still ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).Investigation ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).Investigation ongoing.Follow-up 1 - corrected information: a udi-di was provided for this device brand and version (generally) in the initial report, yet hamilton medical ag (hmag) established that this particular device (serial number: (b)(6)) was not labelled with a udi at the time of its manufacturing.Creation of udi was not a requirement at the time of manufacturing of this particular device (prior to 2015) and had not yet been implemented in production at hmag.Udi data has therefore been removed in this corrected follow-up report.A full udi (including udi-pi) will not be provided, this is in alignment with the information on the label on the device with the serial number (b)(6).Updated fields: b4, d1, d4, g6, h2, h4, h11.
 
Event or Problem Description
The following was reported to hamilton medical ag: - this event was reported to hamilton medical ag as, ventilator device failed for the tightness test and the flow sensor calibration.- this was noticed during the pre-operational check.- a visual alarm was observable (message alert).Tightness test failure.- the device log files (service log, error log, event log) were not provided to hamilton medical ag.- this malfunctioning was reproducible.- there is no patient involvement reported.- there is no need for any medical intervention reported.- neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is still ongoing.
 
Additional Manufacturer Narrative
It was alleged that the tightness test & flow sensor calibration failed during pre-operational check.No patient was involved.The event did not cause or contribute to a death or serious injury to a patient.No log files were provided.To address the issue, an expiratory valve assembly was shipped to the customer.No feedback was received confirming whether the replacement resolved the issue.Although the outcome could not be verified, it is assumed that the issue was resolved by replacing the expiratory valve assembly, as no further issues have been reported.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key19152923
Report Number3001421318-2024-00996
Device Sequence Number18267991
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public07630002813549
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161005
Device Catalogue Number161005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer03/27/2024
Not provided
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date11/26/2024
11/17/2025
Date Device Manufactured11/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown